I was on 15mg per night, then30, then 45, then back to 30 then 15- over a period of 5 months. I took the last one 7 days ago. So far no side effects, in fact I feel better and more 'alive' than I have for months. Does this simply mean they worked and I am better now? How long after stopping might withdrawal side effects occur? What side effects should I look out for?
Hello Sarah in London. I have been taking Mirtazapine for years. Knowing the drug as yourself, I believe that you should continue to feel no side effects. Insomnia perhaps, a bit of irritabilty might still set in, however given the seven day period of not taking the drug, you are doing well. As to the drug working, having done its work, depends upon the/your diagnosis, reason for taking it. Regards pledge
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Nov 2011 • 1 answer
Updated 14 Jan 2010 • 2 answers
Updated 24 Sep 2010 • 2 answers
Updated 19 Jul 2014 • 2 answers
Updated 16 May 2017 • 3 answers